The Bargmann type reduction for some Lax integrable two-dimensional generalization of the relativistic Toda lattice

  • O.Ye. Hentosh Institute for Applied Problems of Mechanics and Mathematics, 3b Naukova str., 79060, Lviv, Ukraine
Keywords: relativistic Toda lattice, triple Lax type linearization, invariant reduction, symplectic structure, Liouville integrability
Published online: 2015-12-19


The possibility of applying the method of reducing upon finite-dimensional invariant subspaces, generated by the eigenvalues of the associated spectral problem, to some two-dimensional generalization of the relativistic Toda lattice with the triple matrix Lax type linearization is investigated. The Hamiltonian property and Lax-Liouville integrability of the vector fields, given by this system, on the invariant subspace related with the Bargmann type reduction are found out.

Article metrics
PDF downloads: 92
Abstract views: 239
How to Cite
Hentosh O. The Bargmann Type Reduction for Some Lax Integrable Two-Dimensional Generalization of the Relativistic Toda Lattice. Carpathian Math. Publ. 2015, 7 (2), 155-171.